Spectroscopy and Spectral Analysis, Volume. 42, Issue 2, 575(2022)

Study on the Gemmological Characteristics of Filled Morganite

Yan-han WU*, Quan-li CHEN*;, An-di ZHAO, Xuan LI, and Pei-jin BAO
Author Affiliations
  • Gemmological Institute, China University of Geosciences(Wuhan), Wuhan 430074, China
  • show less
    References(3)

    [1] A Hänni H, S Krzemnicki M. The Journal of Gemmology, 28, 417(2003).

    [4] Wangjiao Hao, Jianjun Li, Yuan Sun et al. Gems & Gemology, 45, 197(2009).

    [6] K Nassau, L Wood D. American Mineralogist, 53, 801(1968).

    Tools

    Get Citation

    Copy Citation Text

    Yan-han WU, Quan-li CHEN, An-di ZHAO, Xuan LI, Pei-jin BAO. Study on the Gemmological Characteristics of Filled Morganite[J]. Spectroscopy and Spectral Analysis, 2022, 42(2): 575

    Download Citation

    EndNote(RIS)BibTexPlain Text
    Save article for my favorites
    Paper Information

    Category: Research Articles

    Received: Jan. 7, 2021

    Accepted: Feb. 24, 2021

    Published Online: Apr. 2, 2022

    The Author Email: WU Yan-han (1609212960@qq.com)

    DOI:10.3964/j.issn.1000-0593(2022)02-0575-07

    Topics